# SDR AUS20011070

- Difficulty date: October 8, 2001
- Submitted: December 4, 2001
- Operation: Air carrier
- Make and model: Emb EMB-120
- Engine: Pwa PW118A
- Propeller: Hamstd 14SF9
- System (JASC): 5751 · Ailerons
- Part: Balance Weight
- Part number: 120179313233005
- Condition: Corroded
- Location: Ailerons
- Component: Ailerons
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LT AND RT AILERON INBOARD, CENTRE AND OUTBOARD BALANCE WEIGHTS CORRODED. FOUND DURING INSPECTION IAW AD/EMB120/24 PT2. (SB 120-27-077 PT2).
